# SDR DHL2008763510

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING L/E INTERIOR, CRACKED RIB ATTACH ANGLE AT RWS 125 (FRONT SPAR).  FABRICATED AND INSTALLED REPAIR DOUBLER, 7075-T6 .050 INCH BY 10.5 INCH BY 2.5 INCH, PO NR 9006153, AND FILLER, 7075-T6 .040 INCH BY 3 INCH BY 2.5 INCH, PO NR 9006639, PER B727 SRM 51-40-3 FIG 1 AND 57-20-2 FIG 1.
